# SDR AALA20161007001

- Difficulty date: September 22, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147W815018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT OUTBOARD AREA CORRODED AT FUSELAGE STATION 1880 RBL 42.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02 AND AMM 51-24-10.
